HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

THE WARPING DEGREE OF A NANOWORD

Files in This Item:
pre976.pdf87.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84123

Title: THE WARPING DEGREE OF A NANOWORD
Authors: Fukunaga, Tomonori Browse this author
Keywords: knot diagrams
nanowords
warping degree
Issue Date: 25-Apr-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 976
Start Page: 1
End Page: 6
Abstract: A. Kawauchi has introduced the notion of warping degrees of knot diagrams and A. Shimizu has given an inequality for warping degrees and crossing number of knot diagrams in the paper [5]. In this paper, we extend the notion of warping degrees and Shimizu’s inequality to nanowords. Moreover, to describe the condition for the equality, we introduce the new notion on nanowords, ”the alternating nanowards”, which corresponds to the alternating knot diagrams.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69783
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University